Isonemality and mononemality of woven fabrics

Bohdan Zelinka

Aplikace matematiky (1983)

  • Volume: 28, Issue: 3, page 194-198
  • ISSN: 0862-7940

Abstract

top
The paper studies the diagrams of woven fabrics consisting of white and black squares as geometrical objects and described their symmetries. The concepts of isonemality and mononemality due to B. Grünbaum and G. C. Shephard are used. A conjecture of these authors is proved in a particular case.

How to cite

top

Zelinka, Bohdan. "Isonemality and mononemality of woven fabrics." Aplikace matematiky 28.3 (1983): 194-198. <http://eudml.org/doc/15296>.

@article{Zelinka1983,
abstract = {The paper studies the diagrams of woven fabrics consisting of white and black squares as geometrical objects and described their symmetries. The concepts of isonemality and mononemality due to B. Grünbaum and G. C. Shephard are used. A conjecture of these authors is proved in a particular case.},
author = {Zelinka, Bohdan},
journal = {Aplikace matematiky},
keywords = {woven fabric patterns; isonemality; mononemality; woven fabric patterns; isonemality; mononemality},
language = {eng},
number = {3},
pages = {194-198},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Isonemality and mononemality of woven fabrics},
url = {http://eudml.org/doc/15296},
volume = {28},
year = {1983},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - Isonemality and mononemality of woven fabrics
JO - Aplikace matematiky
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 3
SP - 194
EP - 198
AB - The paper studies the diagrams of woven fabrics consisting of white and black squares as geometrical objects and described their symmetries. The concepts of isonemality and mononemality due to B. Grünbaum and G. C. Shephard are used. A conjecture of these authors is proved in a particular case.
LA - eng
KW - woven fabric patterns; isonemality; mononemality; woven fabric patterns; isonemality; mononemality
UR - http://eudml.org/doc/15296
ER -

References

top
  1. J. Čapek, Basic bindings of fabrics and their derivates, (Czech). SNTL Praha 1977. (1977) 
  2. B. Grünbaum G. C. Shephard, 10.2307/2690105, Math. Magazine 53 (1980), 139-161. (1980) MR0600071DOI10.2307/2690105

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.